`a`

Existence and location result for a fourth order boundary value problem

Pages: 662 - 671, Issue Special, August 2005

 Abstract        Full Text (156.7K)              

Feliz Minhós - Departamento de Matemática. Universidade de Évora, Centro de Investigação em Matemática e Aplicaçoes da U.E. (CIMA-UE), Rua Romão Ramalho, 59. 7000-671 Évora, Portugal (email)
T. Gyulov - C.A.M.I., University of Rousse, 8, "Studenska" Str., 7017 Rousse, Bulgaria (email)
A. I. Santos - Departamento de Matemática. Universidade de Évora, Centro de Investigação em Matemática e Aplicaçoes da U.E. (CIMA-UE), Rua Romão Ramalho, 59. 7000-671 Évora, Portugal (email)

Abstract: In the present work we prove an existence and location result for the fourth order fully nonlinear equation% \begin{equation*} u^{(iv)}=f\left( t,u,u^{\prime },u^{\prime \prime },u^{\prime \prime \prime }\right) ,\quad 0

Keywords:  Fourth order boundary value problem, Nagumo condition, a priori estimate, a pair of lower and upper solutions, degree theory.
Mathematics Subject Classification:  34B15.

Received: August 2004;      Revised: March 2005;      Published: September 2005.